Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On standard subgroups of type $ \sp{2}E\sb{6}(2)$


Author: G. Stroth
Journal: Proc. Amer. Math. Soc. 81 (1981), 365-368
MSC: Primary 20D05
DOI: https://doi.org/10.1090/S0002-9939-1981-0597641-6
MathSciNet review: 597641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to close one of the last gaps in the classification of finite simple groups containing a standard subgroup. We prove that a simple group containing a standard subgroup of type $ {}^2{E_6}(2)$ has to be isomorphic to $ {F_2}$, the baby monster.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0597641-6
Article copyright: © Copyright 1981 American Mathematical Society